On the Growth of Meromorphic Solutions of an Algebraic Differential Equation in a Neighborhood of a Logarithmic Singular Point

  • A. Z. Mokhonko

Abstract

We prove that if an analytic function f with an isolated singular point at ∞ is a solution of the differential equation P(zlnz, f, f′) = 0, where P is a polynomial in all variables, then f has finite order. We study the asymptotic properties of a meromorphic solution with logarithmic singularity.
Published
25.11.2003
How to Cite
Mokhonko, A. Z. “On the Growth of Meromorphic Solutions of an Algebraic Differential Equation in a Neighborhood of a Logarithmic Singular Point”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 55, no. 11, Nov. 2003, pp. 1489-02, https://umj.imath.kiev.ua/index.php/umj/article/view/4019.
Section
Research articles